MAUDE Adverse Event Report: ERBE ELEKTROMEDIZIN GMBH ERBE; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

ERBE ELEKTROMEDIZIN GMBH ERBE; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number 20325-239
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Endoscopy procedure: when priming the erbeflo clevercap tubing with water, for the endoscopy tower set up with co2, tubing would not prime.No water into tubing.Troubleshot tubing for 10 minutes without success and changed tubing and successfully primed.No harm to patient, delay in start of procedure.Manufacturer response for pump, air, non-manual, for endoscope, erbe (per site reporter) will obtain.

Brand Name
ERBE
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
ERBE ELEKTROMEDIZIN GMBH
2225 northwest pkwy.
marietta GA 30067
MDR Report Key17142928
Report Number17142928
Device Sequence Number7663257
Product Code FEQ
UDI-Device Identifier04050147020535
UDI-Public(01)04050147020535(17)260201(10)20230045
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/02/2023
Report Date (Section F) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20325-239
Device Catalogue Number20325-239
Device Lot Number20230045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/02/2023